Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sorry that happend to you too...

Posted by justplainflakey on April 21, 2004, at 14:56:47

In reply to sorry that happend to you too... justplainflakey, posted by Rainee on April 21, 2004, at 14:41:07

Exactly! It sounds as if it was really rough for you. I'm sorry that you are paying for your meds effects literally. I hope that in spite of that you are feeling better now.
Now that I'm taking a med combination I don't have so much of a problem as before. The first three days that I restarted abilify this time I did a few impulsive things: cut my own hair, bought clothes, ect. But then things were better, I like stuff, but can stop and think before I jump into something. Basically, I feel a lot more like I did before meds.
Thanks.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:justplainflakey thread:337740
URL: http://www.dr-bob.org/babble/20040417/msgs/338430.html